# SDR AALA20150116018

- Difficulty date: January 16, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- Aircraft time: 75,550 hours, 39,770 cycles
- System (JASC): 3400 · Navigation System
- Part: Unlock Cylinder
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, I
- Precautionary procedure: A

## Discrepancy

FAIL 26 ON BOTH FMA FLIGHT GUIDANCE PANEL WAS DEAD, ALL FOUR WINDOWS.  BREAKER C17 DFGC SW A WAS POPPED.  ACFT MADE AN EMER LANDING WITH GROSS 132900, IT WAS A SMOOTH LANDING.
